MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MACH1; CATHETER, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION MACH1; CATHETER, PERCUTANEOUS
Model Number 24970
Medical Device Problem Codes Detachment of Device or Device Component (2907); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).
 
Event or Problem Description
It was reported that a distal tip break occurred.The 100% stenosed, target lesion was located in the moderately tortuous and severely calcified superficial femoral artery.A mach 1 guide catheter and a non-bsc dilation catheter were selected for use.The distal tip broke as both devices were being advanced to the lesion that was described to be hard.The procedure was completed with another of the same device.There were no patient complications reported and the patient condition following the procedure was stable.
 
Event or Problem Description
It was reported that a distal tip break occurred.The 100% stenosed, target lesion was located in the moderately tortuous and severely calcified superficial femoral artery.A mach 1 guide catheter and a non-bsc dilation catheter were selected for use.The distal tip broke as both devices were being advanced to the lesion that was described to be hard.The procedure was completed with another of the same device.There were no patient complications reported and the patient condition following the procedure was stable.It was further reported that the distal tip break was described as a crushed distal tip and not separated.
 
Additional Manufacturer Narrative
E1 initial reporter city: (b)(6).H6 device code corrected from detachment of device or device component a0501 to material integrity problem a04.

Brand Name
MACH1
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
FLEXTRONICS INTERNATIONL EUROPE B V
6201 america center drive
san jose CA 95002
Manufacturer Contact
jay johnson
4100 hamline ave n
arden hills, MN 55112
6515810888
MDR Report Key15279239
Report Number2134265-2022-08603
Device Sequence Number6927852
Product Code DQY
UDI-Device Identifier08714729403531
UDI-Public08714729403531
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K020028
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/10/2025
Device Model Number24970
Device Catalogue Number24970
Device Lot Number0060374220
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/01/2022
Supplement Date Received by Manufacturer08/01/2022
Initial Report FDA Received Date08/23/2022
Supplement Report FDA Received Date08/24/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/10/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown